The spectrum of the Milnor-Gromoll-Meyer sphere

Access this Article

Search this Article

Author(s)

Abstract

The spectrum of the Milnor-Gromoll-Meyer sphere is given. For this purpose the system of orthogonal functions on the symplectic group Sp(2) (isomorphic to the covering group of SO(\mathit{5})) is studied.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 54(2), 409-445, 2002-04

    The Mathematical Society of Japan

References:  11

Codes

  • NII Article ID (NAID)
    10008205024
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    6153536
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top